advertisement
Question
Posted by: Debra | 2007/12/07

Panic??

I urgently need your help. My son left last week with his girlfriend and her parents on holiday for two weeks. Last night we had to go all the way to Limpopo to go and get him. He said he went to lay down on his stretcher when he started sweating and he said it felt like he could not breath. But what worrys me is that he said he saw a little man in the corner of the tent looking at him and shaking his head the whole time, he even saw the little man outside behind a tree. He said he kept on seeing that man but nobody else saw him. He never had an experience like that before. Can it be because he was away from home and maybe wanted to come back or do you think I must start looking for help for him. We love him very much and is very protective over him although he is 19. Please help me, I need to help my son

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

From your description, it sounds as though he was hallucinating, and there can be many causes for this including drug reactions and side-effects, and fever from whatever cause. Was he, for instance in a malarial area ? Not likely to be due to simply being away from home. What he needs, urgently, is to see a good general doctor for a complete physical check-up, and if nothign physical is found wrong, after an examination and tests, then he should see a good local psychiatrist for another full assessment. This is not the sort of symptom opne can simply ignore, and demands a thourogh medical and psychiatric assessment to see if anything is going on which needs treatment

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: BANMAN | 2007/12/07

ARE YOU SURE HE IS NOT TAKING DRUGS?

Reply to BANMAN

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement